Equaline Cold & Flu Relief, Nighttime, Multi-Symptom, Softgels
Description: Other Information: Store between 59-86 degrees F (15-30 degrees C). Avoid excessive heat. Misc: Acetaminophen (aches/fever reducer). Dextromethorphan HBr (cough suppressant). Doxylamine succinate (antihistamine). Relieves: aches, fever & sore throat; cough, sneezing & runny nose. Softgels (liquid-filled capsules). Compare to Vicks NyQuil LiquiCaps active ingredients (This product is not manufactured or distributed by The Procter & Gamble Company. Vicks, NyQuil, and LiquiCaps are registered trademarks of The Procter & Gamble Company). Questions or comments? Call toll free 1-877-932-7948. Supervalu Quality Guaranteed: We're committed to your satisfaction and guarantee the quality of this product. Contact us at 1-877-932-7948, or www.supervalu-ourownbrands.com. Please have package available.
Ingredients: Active Ingredients: In Each Softgel: Acetaminophen (325 mg), Dextromethorphan HBr (15 mg), Doxylamine Succinate (6.25 mg). Purpose: Pain Reliever/Fever Reducer, Cough Suppressant, Antihistamine. Inactive Ingredients: D&C Yellow 10, Edible White Ink, FD&C Blue 1, Gelatin, Glycerin, Polyethylene Glycol, Povidone, Propylene Glycol, Purified Water, Sorbitan (May Contain This Ingredient), Sorbitol.
Directions: Directions: Do not take more than directed (see overdose warning). Do not take more than 4 doses in 24 hours. When using other Daytime or Nighttime products, carefully read each label to ensure correct dosing. Keep outer carton for complete warnings and product information. Adults and Children 12 Years and Over: Take 2 softgels with water every 6 hours. Swallow whole; do not crush, chew, or dissolve. Children Under 12 Years: Do not use.
Product Size: 24 ct